Theorems on large deviations, and stability under random perturbations
Doklady Akademii Nauk, Tome 235 (1977) no. 2, pp. 253-256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_2_a1,
author = {D. Bayer and M. I. Freidlin},
title = {Theorems on large deviations, and stability under random perturbations},
journal = {Doklady Akademii Nauk},
pages = {253--256},
year = {1977},
volume = {235},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_2_a1/}
}
D. Bayer; M. I. Freidlin. Theorems on large deviations, and stability under random perturbations. Doklady Akademii Nauk, Tome 235 (1977) no. 2, pp. 253-256. http://geodesic.mathdoc.fr/item/DAN_1977_235_2_a1/